It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

A flare up?


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 09-08-2017, 10:14 AM   #1
Maya57
Newbie
(female)
 
Join Date: Aug 2017
Posts: 5
Maya57 HB User
A flare up?

I recently started taking zrytec for allergies, and I was feeling better. I don't like being on medication for too long, so I stopped. Yesterday, I felt my symptoms start coming back, so I took a zrytec. All the sudden I began feeling very nauseous and dizzy. I threw up a few times and had pin and needles in my hands and feet. I felt like I was going fall over because my legs were so weak.

I ended up going to ER. They did blood work and everything came back normal. They gave me fluids and benadryl. I feel a bit better today. Still a bit shaky and now sad.

I don't know what to do. Seeing the doctor's seem pointless now. All tests come back fine. The only tests that I had reveal anything was allergy test. Could this really be causing such havoc on me?

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-08-2017, 01:09 PM   #2
danabarb
Senior Veteran
(female)
 
Join Date: Dec 2007
Location: california usa
Posts: 1,245
danabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB Userdanabarb HB User
Re: A flair up?

I am no doctor, but can tell you I tossed all my allergy medications because they were upsetting my stomach and I am not too sure they were all that beneficial; that included nasal spray of any sort and pills. It is a HORRIBLE allergy season and I feel drugs can do more harm than good, at times.

 
Reply With Quote
Old 09-08-2017, 07:12 PM   #3
Titchou
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 19,002
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: A flare up?

It is sometimes difficult to stop taking an antihistamine as your allergies will be stronger. There is no cure for them. Not even injections "cure" them. They simply keep them at bay for a while. ANd yes, your allergies can wreak havoc - and even kill you. Stay on the zyrtec or whatever works best for you.

 
Reply With Quote
Reply Reply

Similar Threads
Thread Thread Starter Board Replies Last Post
RSD/crps flare ups snowman2 Reflex Sympathetic Dystrophy (RSD) (CRPS) 48 01-14-2014 03:07 PM
Having a flare up!! Help!! Izzabella Reflex Sympathetic Dystrophy (RSD) (CRPS) 3 12-26-2012 11:08 AM
Having a total hysterectomy in hopes my L5 S1 nerve injury/damage nerve pain flare up fedupfor Women's Health 0 07-02-2012 02:00 PM
What does it mean when someone says "I am in a Flare for X months" SickinNJ Crohn's Disease / Ulcerative Colitis 4 04-09-2012 05:46 AM
How is everyone these days? Constant Flare? thefarm Fibromyalgia 4 01-04-2012 01:46 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!